RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 3, Pages 518–521 (Mi dan33344)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Limits of indeterminacy in measure of $T$-means of trigonometric series

D. Men'shov

Lomonosov Moscow State University

Full text: PDF file (357 kB)

Bibliographic databases:
UDC: 517.552.3+517.512.5
Received: 23.06.1967

Citation: D. Men'shov, “Limits of indeterminacy in measure of $T$-means of trigonometric series”, Dokl. Akad. Nauk SSSR, 176:3 (1967), 518–521

Citation in format AMSBIB
\Bibitem{Men67}
\by D.~Men'shov
\paper Limits of indeterminacy in measure of $T$-means of trigonometric series
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 3
\pages 518--521
\mathnet{http://mi.mathnet.ru/dan33344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225092}
\zmath{https://zbmath.org/?q=an:0192.42701}


Linking options:
  • http://mi.mathnet.ru/eng/dan33344
  • http://mi.mathnet.ru/eng/dan/v176/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. E. Men'shov, “Limits of indeterminacy in measure of $T$-means of trigonometric series”, Math. USSR-Sb., 10:4 (1970), 441–474  mathnet  crossref  mathscinet  zmath
    2. P. L. Ul'yanov, “Representation of functions by series and classes $\varphi(L)$”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021